# SDR DL76S081727

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 65,255 hours, 30,237 cycles
- Engine: Ge CF680A2
- Engine time: 54,944 hours, 25,464 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580350
- Condition: Failed
- Location: Nr 1
- Part time: 54,944 hours, 25,464 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO ATL THE LEFT ENGINE ROLLED BACK.  PERFORMED IN FLIGHT SHUTDOWN OF ENGINE.  INSP INLET AND EXHAUST NTF.  CHECKED CHIP DETECTORS NTF.  RAN ENG IDLE AND T/O POWER ALL PARAMETERS NORMAL.  SUMPED LEFT TANK BEF RUN NTF.  REMOVED FUEL PUMP AND MEC.  REMOVED FUEL OIL COOLER, REMOVED AND REPLACED NR 1 ENGINE PER TRANS 1T144.
